MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model: csk-tc10 lot: k395 description: csk tc electrode, 10cm.
 
Event or Problem Description
A report was received that one csk-tc15 electrode and one csk-tc10 electrode were broken at the hub.
 
Additional Manufacturer Narrative
Model: csk-tc15, lot: k514 device analysis on the one returned electrode revealed the electrode shaft was separated from the hub and not returned for analysis.The root cause of the failure is excessive external mechanical force placed upon the shaft which led to the complete separation of the shaft from the hub.Model: csk-tc10, lot: k395 device analysis on the one returned electrode revealed the electrode shaft was separated from the hub and not returned for analysis.The root cause of the failure is excessive external mechanical force placed upon the shaft which led to the complete separation of the shaft from the hub.
 
Event or Problem Description

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7299900
Report Number3006630150-2018-00854
Device Sequence Number957386
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15
Device Lot NumberK514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1